# SDR GAIA01296ST

- Difficulty date: August 13, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE BS 600 FRAME WAS DAMAGED AT STRINGER S17R.  REPAIRED IAW BOEING 727 SRM 51-40-3, FIGURE 1 PAGE 3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
